# SDR REXA2012111101489

- Difficulty date: September 26, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 13,240 hours, 12,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ATTACHMENT CLIPS TO RBL 9 AND LBL 9 BEAMS ARE CRACKED.  REPLACED IAW SRM 51-42-06/51-42-21.
